PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 MATH ANN 杂志介绍 收藏
缩写名/全名
MATH ANN
MATHEMATISCHE ANNALEN
ISSN号 0025-5831
研究方向 数学-数学
影响因子 2015:1.366, 2016:1.314, 2017:1.231, 2018:1.356, 2019:1.136,
出版国家 GERMANY
出版周期 Monthly
年文章数 154
出版年份 1869
是否OA No
审稿周期(仅供参考) 偏慢,4-8周
录用比例 容易
投稿链接 https://www.editorialmanager.com/maan/default.aspx
投稿官网 http://link.springer.com/journal/208
h-index 57
CiteScore
CiteScoreSJRSNIPCiteScore排名
2.302.2211.713
学科分区排名
大类:Mathematics
小类:General Mathematics
Q166 / 368

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0025-5831%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 2区3区4区
MATHEMATICS
数学
3区1区2区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 1区1区4区
MATHEMATICS
数学
2区1区1区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Rigidity of $$\kappa $$-noncollapsed steady Kähler–Ricci solitons

Author: Yuxing Deng, Xiaohua Zhu
Journal: MATHEMATISCHE ANNALEN, 2019, Vol., , DOI:10.1007/s00208-019-01807-6
    DOI
2.$$L^2\times L^2 \rightarrow L^1$$ boundedness criteria

Author: Loukas Grafakos, Danqing He, Lenka Slavíková
Journal: MATHEMATISCHE ANNALEN, 2019, Vol., , DOI:10.1007/s00208-018-1794-5
    DOI
3.Siu’s lemma, optimal $$L^2$$ extension and applications to twisted pluricanonical sheaves

Author: Xiangyu Zhou, Langfeng Zhu
Journal: MATHEMATISCHE ANNALEN, 2018, Vol., , DOI:10.1007/s00208-018-1783-8
    DOI
4.On the Perelman’s reduced entropy and Ricci flat manifolds with maximal volume growth

Author: Liang Cheng, Anqiang Zhu
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.356, 1107-1116, DOI:10.1007/s00208-012-0881-2
    DOI
5.The second pinching theorem for hypersurfaces with constant mean curvature in a sphere

Author: Hong-wei Xu, Zhi-yuan Xu
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.356, 869-883, DOI:10.1007/s00208-012-0875-0
    DOI
6.Boundary hemivariational inequality problems with doubly nonlinear operators

Author: Zijia Peng, Zhenhai Liu, Xiaoyou Liu
Journal: MATHEMATISCHE ANNALEN, 2013, Vol.356, 1339-1358, DOI:10.1007/s00208-012-0884-z
    DOI
7.Division theorems for exact sequences

Author: Qingchun Ji
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.355, 947-984, DOI:10.1007/s00208-012-0807-z
    DOI
8.La formule des traces pour les revêtements de groupes réductifs connexes III: Le développement spectral fin

Author: Wen-Wei Li
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.356, 1029-1064, DOI:10.1007/s00208-012-0867-0
    DOI
9.Stability of Kähler-Ricci flow on a Fano manifold

Author: Xiaohua Zhu
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.356, 1425-1454, DOI:10.1007/s00208-012-0889-7
    DOI
10.Discrete groups and holomorphic functions

Author: Bo-Yong Chen
Journal: MATHEMATISCHE ANNALEN, 2012, Vol.355, 1025-1047, DOI:10.1007/s00208-012-0810-4
    DOI
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY809.10
Publications Mathematiques de l IHES315.50
ANNALS OF MATHEMATICS988.00
Journal of Numerical Mathematics265.70
INVENTIONES MATHEMATICAE915.20
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY563.90
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS896.10
ACTA MATHEMATICA594.90
Advances in Difference Equations363.00
Iranian Journal of Fuzzy Systems213.20
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION235983
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS118945
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS110416
Communications in Nonlinear Science and Numerical Simulation104620
APPLIED MATHEMATICS LETTERS103985
COMPUTERS & MATHEMATICS WITH APPLICATIONS100388
MATHEMATICAL METHODS IN THE APPLIED SCIENCES83475
JOURNAL OF DIFFERENTIAL EQUATIONS66456
ADVANCES IN MATHEMATICS61669
DISCRETE DYNAMICS IN NATURE AND SOCIETY61667